I used accutane for around half a year,20mg each day.My skin started to clear up and but then i noticed some side effects like irritated skin,hair loss, dry skin and flushed cheeks. I thought i could deal with the side effects but then my skin started to get REALLY sensitive to sunlight. I could not go out in the sun for more than 5min without getting a sun burn and as i live in Spain avoiding the sun is not an option.If i stop now,how long will it take for my skin and hair to return to normal?
Side Effects of Accutane. Normal?
Doctor Answers (1)
When do side effects of Accutane end
Your side effects like skin sensitivity and sun sensitivity may persist for a bit after stopping Accutane, but truly, Accutane is out of your system within a few days of stopping it. I practice in Las Vegas and prescribe Accutane every day. I don't tell people to fully avoid the sun as that's not realistic. However, controlled access in the sun and a good sunscreen are necessary - total avoidance isn't practical.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.